Parallelogrammgitter als Modelle pseudosphärischer Flächen

R. Sauer

Mathematische Zeitschrift (1950)

  • Volume: 52, page 611-622
  • ISSN: 0025-5874; 1432-1823

How to cite


Sauer, R.. "Parallelogrammgitter als Modelle pseudosphärischer Flächen." Mathematische Zeitschrift 52 (1950): 611-622. <>.

author = {Sauer, R.},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry Euclidean spaces},
pages = {611-622},
title = {Parallelogrammgitter als Modelle pseudosphärischer Flächen},
url = {},
volume = {52},
year = {1950},

AU - Sauer, R.
TI - Parallelogrammgitter als Modelle pseudosphärischer Flächen
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 611
EP - 622
KW - Differential geometry Euclidean spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.